# SDR DALA2017102707818

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 53,195 hours, 17,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT GIRT CAR PROTECTIVE COVER BROKE OFF.  REMOVED COVER IAW ERA 560980-14MA, REV ORIGINAL, OPTION 2.   REPLACED  GIRT BAR SWITCH COVER.
